Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 75

All articles in this issue are freely accessible.

The moments of the artificial regeneration for an asymptotically degenerate family of Markov functionals
S. V. Degtyar'.
Theor. Probability and Math. Statist. 75 (2007), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321176
Boundary functionals for the superposition of a random walk and a sequence of independent random variables
I. I. Ezhov and V. F. Kadankov.
Theor. Probability and Math. Statist. 75 (2007), 9-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321177
Exit, passage, and crossing times and overshoots for a Poisson compound process with an exponential component
T. Kadankova.
Theor. Probability and Math. Statist. 75 (2007), 23-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321178
The stability of transient quasi-homogeneous Markov semigroups and an estimate of the ruin probability
M. V. Kartashov.
Theor. Probability and Math. Statist. 75 (2007), 41-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321179
Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. I
Yu. V. Kozachenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 75 (2007), 51-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321180
On stochastic stability of Markov evolution associated with impulse Markov dynamical systems
V. Korolyuk and Je. Carkovs.
Theor. Probability and Math. Statist. 75 (2007), 65-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321181
An adaptive moment estimator of a parameter of a distribution constructed from observations with admixture
N. Lodatko and R. Maiboroda.
Theor. Probability and Math. Statist. 75 (2007), 71-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321182
The ordinal convergence and Glivenko–Cantelli type theorems in $L_{p}(-∞,∞)$
I. K. Matsak.
Theor. Probability and Math. Statist. 75 (2007), 83-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321183
Stochastic integrals and stochastic differential equations with respect to the fractional Brownian field
Yu. S. Mishura and S. A. Il'chenko.
Theor. Probability and Math. Statist. 75 (2007), 93-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321184
On the problem of filtration for vector stationary sequences
M. P. Moklyachuk and O. Yu. Masyutka.
Theor. Probability and Math. Statist. 75 (2007), 109-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321185
Asymptotic distributions of least squares estimators of the coefficients in the model of linear regression with nonlinear constraints and long-memory dependence
E. M. Moldavs'ka.
Theor. Probability and Math. Statist. 75 (2007), 121-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321186
Mixed empirical point random processes in compact metric spaces. II
Yu. I. Petunin and M. G. Semeiko.
Theor. Probability and Math. Statist. 75 (2007), 139-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321187
Generalized differentiability with respect to the initial data of a flow generated by a stochastic equation with reflection
A. Yu. Pilipenko.
Theor. Probability and Math. Statist. 75 (2007), 147-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321188
Parameter-dependent integrals with respect to general random measures
V. M. Radchenko.
Theor. Probability and Math. Statist. 75 (2007), 161-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321189
Two-parameter Garsia–Rodemich–Rumsey inequality and its application to fractional Brownian fields
K. V. Ral'chenko.
Theor. Probability and Math. Statist. 75 (2007), 167-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321190
On stochastic stability of Markov dynamical systems
Je. Carkovs, I. Vernigora and V. Yasinskii.
Theor. Probability and Math. Statist. 75 (2007), 179-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321191
Asymptotic quantization errors for unbounded quantizers
M. Shykula.
Theor. Probability and Math. Statist. 75 (2007), 189-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321192